# SDR ASAA2015101313491

- Difficulty date: October 13, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 11,696 hours, 3,763 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW OVERHEAT LIGHT ILLUMINATED DURING TAXI IN.  FOLLOWED QRH LIGHT STAYED ON.  ACFT GROUNDED. PERFORMED A RESET ON LT FWD WINDOW OVERHEAT LIGHT AND LIGHT EXTINGUISHED.  PERFORMED FIM 30-41 TASK 801.  NO DEFECTS NOTED AT THIS TIME. NO HISTORY NOTED.  GOOD FOR RETURN TO SERVICE AT THIS TIME.
